# SDR ASAA2014041407475

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 47,054 hours, 26,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12CK38
- Condition: Missing
- Location: L2 Door Liner
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L2 DOOR DIFFICULT TO OPEN.  MADE LOUD POPPING SOUND.  FOUND INNER GRAY RUBBER DOOR SEAL LOOSE & SCREWS MISSING.  FOUND 2 SHEET METAL SCREWS ON AFT LT GALLEY FLOOR.  ACFT GROUNDED. VISUALLY INSPECTED DOOR FOUND 6 MISSING FASTENERS FOR THE DOOR LINER.  REPLACED 4 EA AND SECURED. OPS CK DOOR CK OK. REF AMM 52-13-00-705-003. DEF MAINTENANCE MISSING FASTENERS AT AFT UPPER CORNER.  LINER SECURED.  INSTALLED 2 EA DOOR LINER SEAL STUDS ON UPPER AFT CORNER OF L2 DOOR IAW MM 25-21-25. INT CLEARED,  SEAM C.
